# SDR IPXA13M80384

- Difficulty date: September 14, 2011
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 48,872 hours, 10,674 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC7372U57
- Condition: Cracked
- Location: Bs 2069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, ON REMOVAL OF RT AFT BODY CLIP ON FRAME AT BS 2069, L2R INSIDE UPPER AFT FUSELAGE, FOUND SUPPORT ANGLE OUTSIDE OF FUSELAGE CRACKED AT SAME STATION.  R & R BODY CLIP SUPPORT ANGLE ON OUTSIDE OF FUSELAGE BS 2069, L2R IAW SRM 51-35-01, PARA 10.
